# SDR CA190729002

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 31J234720
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CUSTOMER EXPERIENCED BOTH ENGINE SURGE WITH FLUCTUATING ITT READINGS ON TAKEOFF WITH LACK OF POWER. ABORTED THE TAKE-OFF AND AIRCRAFT RETURNED TO RAMP. IT IS STILL NOT CLEAR IF THE SURGE IS ACTUALLY A FLUCTUATION. TROUBLESHOOTING IS GOING ON. (TC# 20190729002)
